# SDR UALA2011110105907

- Difficulty date: November 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 45,974 hours, 18,295 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD L DISPLAYED AFTER ACCOMPLISHING CABIN EMERGENCY LIGHT TEST.     EPSU BATTERY AT FWD DOOR 1L CYCLE CHARGED , ACP SYSTEM TEST.  PASSED TEST, OPS CHECKED OKAY.
